71603members
375693posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Finished chemo now got swollen feet, ankles and legs!

4 REPLIES 4
lynvee
Member

Re: Finished chemo now got swollen feet, ankles and legs!

Hi Anne - sorry no answers but agree with Lulu you need to ask about it. Thinking of you.

Lynn

Lulu34
Member

Re: Finished chemo now got swollen feet, ankles and legs!

hi Anne

i had some swelling of legs up the front of calves (pre-tibial oedema), but it has gotten worse since finishing treatment.... or maybe its coincided with me doing more because i have more energy and also going back to work.

my feet and ankles now get very swollen even when i sit with my feet raised and have very marked pitting oedema.... still get it up the front of my legs too up to my knees but my feet look a bit deformed when i take my shoes off.

i have had 101 blood tests so dont really know why i have it and have no cardiac problems except for high cholesterol but nothing that would be a cause for the oedema.... probably just on my feet too much after spending a year vegging on the sofa.

if its something new for you though id def go and get it checked out.

Lx

annabel02
Member

Re: Finished chemo now got swollen feet, ankles and legs!

Hi Wizz, thanks for your reply. I am going to see the doc tomorrow hopefully i can get an appointment! I am already on thyroxine for an underactive throid gland so cant be that. Will let you know how i get on .

Anne x

Wizzbaby
Member

Re: Finished chemo now got swollen feet, ankles and legs!

Hi Anne

I would get it checked out with your Doctor. I should have done that today as I've also been suffering in the heat and I went with a small list, but forgot that one!

I did suffer with this in 2005 pre-BC dx and it turned out to be a thyroid problem. So your GP would be a good place to start.

all the best Wizz

annabel02
Member

Finished chemo now got swollen feet, ankles and legs!

Hi wondered if anyone else is suffering or has suffered from this, ive taken water tablets but they are not doing any good. Be grateful for any replies.

Anne x